# SDR USAA2010043090873

- Difficulty date: April 3, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 66,175 hours, 45,025 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 654681335
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C20 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK AT BS 328, RBL 25.  REPLACED SEAT TRACK AT BS 328, RBL 25 IAW B737 SRM 53-00-52.
